# SDR USAAF97004

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Not Latched
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2291 - CAE-CLT - AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF FROM CAE.  FLIGHT RETURNED TO CAE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND FORWARD BAY SERVICE PANEL DOOR WAS UNLOCKED.  MECHANIC LOCKED THE DOOR.  THE FLIGHT PROCEEDED TO CLT WITH NO PROBLEMS.  (M)
